# SDR YENA2022050500442

- Difficulty date: April 27, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 60,813 hours, 21,118 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Nonskid
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: A CRACK INDICATION WAS FOUND INSIDE OF THE INNER EEH FRAME SEGMENT (1), OF THE FWD LH SIDE DOOR 833 AT AFT SIDE POSITION; REF AEROMAN WO 2022 71/1, NR 2022-205388; PERFORMED FRAMED FRAME / REINFORCEMENT DOOR STRUCTURE MODIFICATION ON EEH DOOR 833 LH SIDE IAW A320-52-1144.
